# SDR HALA2013061400082

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 5,129 hours, 752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Torn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB LOSS OF HYD FLUID FROM GREEN SYS.  FOUND NR 2 ENGINE SYS PULSATING DAMPER SEAL TORN.  R & R SEAL IAW AMM 29-11-54-400-802.  OPS AND LEAK CHECK GOOD. TSM 29-11-00 ACCOMPLISHED NO FAULTS NOTED.  GREEN SYS CHECK IAW AMM 29-00-00, ACCOMPLISHED NO DEFECTS NOTED.
